# SDR USAA2014061600023

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 39,788 hours, 23,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR DECORATIVE SLIDE COVER MAKING CONTACT WITH ACFT SKIN.  ONLY LIGHT ABRASION TO THE FUSELAGE SKIN PAINT AT DECORATIVE COVER CONTACT POINT.
